# SDR 95ZZZX6998

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 47896WVC47820X
- Condition: Making Metal
- Location: Mast
- Part time: 1,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BEARING SUSPECTED MAKING METAL.  NEEDS EVALUATION.
